# SDR AT0000391

- Difficulty date: August 12, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT PIT BOTTOM EDGE AT BS 380 - 415.  REMOVED THRESHOLD, AND CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLERS IAW DC9 SRM 51-10-3, 53-01 FIGURE 1, 53-05 FIGURE 105, 25-52-1.
